On Periodic Locally Solvable Groups Decomposable into the Product of Two Locally Nilpotent Subgroups

Authors

  • N. S. Chernikov

Abstract

We establish new results concerning various properties of a periodic locally solvable group G = A B with locally nilpotent subgroups A and B one of which is hyper-Abelian.

Published

25.07.2000

Issue

Section

Research articles

How to Cite

Chernikov, N. S. “On Periodic Locally Solvable Groups Decomposable into the Product of Two Locally Nilpotent Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 7, July 2000, pp. 965-70, https://umj.imath.kiev.ua/index.php/umj/article/view/4495.